# SDR SWAA042529

- Difficulty date: August 29, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 64,379 hours, 63,007 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 654583011
- Part serial: 106
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND E&E DOOR OUTER SKIN CRACKED.  REMOVED AND REPLACED E&E DOOR PER MM.
